# SDR YENA2022090500868

- Difficulty date: September 5, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 36,472 hours, 11,562 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Part number: 38401654
- Part serial: 1715610102688
- Condition: Failed
- Location: 4005km
- Part time: 7,874 hours, 7,856 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2592, MIA-JFK. 'DIRTY SOCK SMELL ON DESCENT AND OFF THE GATE WITH APU; (RESOLVED ON W/O: 1204823 TASKCARD: NR-00001 ). REMOVED AND REPLACED APU PER AMM 49-11-11.  NO ODOR WAS NOTED. (SUPPLEMENTAL INFORMATION ADDED)
